# SDR AALA950210

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33069
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 512
- Engine: Ge CF680C
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Nozzle
- Part number: 9331M72P22
- Condition: Broken
- Location: Nr 10 Posn
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E, F

## Discrepancy

PAP - FLT 1292 - AFTER TAKEOFF PAP, DURING CLIMB-OUT AT 19,000 FEET A LOAD BANG WAS HEARD AND HAD A INDICATION OF FIRE ON THE NR 2 ENGINE.  DISCHARGED NR 1 AND NR 2 FIRE BOTTLES, FIRE INDICATION EXTINGUISHED.  RETURNED AND LANDED PAP WITHOUT INCIDENT.  REPLACED NR 2 ENGINE.  SYSTEM GROUND CHECKS NORMAL OPERATION.  NR 10 FUEL NOZZLE (P/N 9331M72P22, S/N PHG24A85) TIP FAILED IN HEAT AFFECTED ZONE OF MANUFACTURERS ASSY WELD.  PART DELIVERED TO GENERAL ELECTRIC FOR FURTHER EVALUATION.  ENGINE PROCESSED THROUGH SHOP FOR RETURN TO SERVICE.  (W)
